# SDR SWAA2024060698487

- Difficulty date: June 4, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 48,941 hours, 29,851 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Nr 6 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 GRD SPOILER INBD HINGE SUPPORT FITTING BRACKET BENT AND BOTH SUPPORT CLIPS CRACKED.   REMOVED #6 GRD SPOILER INBD HINGE SUPPORT FITTING BRACKET IAW SRM 51-40-02.  BRACKET INSTALLED ON STEP 12 OF EA 24-53-01529.
